MAUDE Adverse Event Report: COLOPLAST A/S GENESIS MALLEABLE PENILE PROSTHESIS; PENILE PROSTHESIS, ROD/CYLINDER

COLOPLAST A/S GENESIS MALLEABLE PENILE PROSTHESIS; PENILE PROSTHESIS, ROD/CYLINDER
Catalog Number 519260 / 91-9511SC / 519260
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
According to the available information, the implant was removed due to an unknown reason, and it is not known if the device was replaced.
 
Additional Manufacturer Narrative
Rod 1 and rod 2 were received for evaluation.Each of the rods were bent in four directions into approximately a 45-degree angle.Each time the rods were bent they maintained the flexed position.Each of the rods were bent in four directions into approximately a 45-degree angle.Each time the rods were bent they maintained the flexed position.The information received indicated that the implant was removed due to unknown cause, but because no functional abnormalities were noted with the returned components, the complaint could not be confirmed.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, non-conformances and capas revealed no trends for this lot.
 
Event or Problem Description

Brand Name
GENESIS MALLEABLE PENILE PROSTHESIS
Common Device Name
PENILE PROSTHESIS, ROD/CYLINDER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20976628
Report Number2125050-2024-02128
Device Sequence Number19864137
Product Code FAE
UDI-Device Identifier05708932324748
UDI-Public05708932324748
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number519260 / 91-9511SC / 519260
Device Lot Number8608249_5192601400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown